MathSciNet Relay Station
MathSciNet bibliographic data
MR1880938 52A21 (46B20 52A38)
Barthe, F.; Naor, A. Hyperplane projections of the unit ball of $l^n_p$. Discrete Comput. Geom. 27 (2002), no. 2, 215–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement